Is Claire Danes Experiencing A Latisse Side Effect?


It took me four viewings of this Latisse commercial to believe it actually starred Claire Danes, and not just a Claire look-alike. “Oh how the mighty have fallen,” I thought. “Wasn’t she once one of the most promising actresses of our generation? Who left ‘My So-Called Life’ for a movie career? And now she’s trying to convince me and the rest of the women in America that our eyelashes are too short?” Well, rumor has it that Claire is now suffering from one of the drug’s nasty side effects.“When I first started using Latisse, I did actually have a side effect, the skin around my eyes was a little bit red that lasted for about a week,” she said in an online diary of her experience with the product. “But since then, no, I haven’t had any side effects.”

But sources say that just isn’t true and that Danes has serious hyperpigmentation that her makeup artist has been covering up for a while now. However, Danes’ camp resolutely denies that this is the case. Who to believe? [NY Post]

All I have to say is: your eyelashes are fine just the way they are. I refuse to let this be another thing women feel insecure about.

Posted Under: , , , , ,
  • Zergnet: Simply Irresistible

  • HowAboutWe

  • afc-right-ad

  • Popular
  • afc-right-ad-2

  • We’re Loving